# SDR TWRA96230

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Ceiling
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT 50KHJ AREA CEILING EVAC LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECK NORMAL PER MM 33-51-00.  (M)
